MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA ADULT TIGHT TO SHAFT SILICONE TRACHEOSTOMY TUBES; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS MEDICAL ASD, INC. BIVONA ADULT TIGHT TO SHAFT SILICONE TRACHEOSTOMY TUBES; TUBE TRACHEOSTOMY AND TUBE CUFF
Catalog Number 670180
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the leakage was found after 9 days of use.This problem was resolved by replacing a new air-cuff.The event occurred while in use with patient at the hospital.
 
Additional Manufacturer Narrative
E1: (b)(6).H3: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Additional Manufacturer Narrative
One device was received for investigation.The reported issue was confirmed during visual inspection and functional testing when the reported leakage from the device cuff was verified.The product's history records were reviewed and there were no non-conformances nor service-related issues that would have resulted in the reported complaint.The investigation could not determine a root cause for the observed tear in the device cuff.

Brand Name
BIVONA ADULT TIGHT TO SHAFT SILICONE TRACHEOSTOMY TUBES
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
avenida calidad no.4
parque industrial intl
tijuana 22425
MX  22425
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key22048301
Report Number3012307300-2025-05815
Device Sequence Number13081421
Product Code JOH
UDI-Device Identifier15021312006070
UDI-Public(01)15021312006070(17)290604(10)4462495
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number670180
Device Lot Number4462495
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2025
Supplement Date Received by Manufacturer07/19/2025
Initial Report FDA Received Date05/19/2025
Supplement Report FDA Received Date08/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown